Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Periodic dull pain at the back of head, worsens on applying pressure, have recently taken treatment for infected underarm lymph node. Cause?

I have a kind of dull pain at the back of my head towards the left hand side which seems to come and go - i ve felt it and there doesn t appear to be any lump but the dull pain seems to worsen if i apply any pressure to it. I ve recently been ill with an infected underarm lymph node and became sick due to an allergic reaction to the penicillin antibiotic i was prescribed. Do you this this head pain is serious or just anxiety/stress related?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. anddderoo.., the most common cause of headache in young age is
due to vision need to get your vision check..
do not neglect the condition...consult a physician..

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor